# SDR SWAA2019060633377

- Difficulty date: May 15, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 69,708 hours, 41,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 7531208
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK TIE DOWN CORRODED AT BS. 790, LBL 17. / R&R TRACK TIE DOWN IAW SRM & DWG.
